# SDR DL76G081622

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 40,361 hours, 5,820 cycles
- Engine time: 40,374 hours, 5,821 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 41817054
- Part serial: 751242
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG WOULD NOT START.  RTB, RT ENG PRESS SWITCH POPPING C/B REPLACED FUEL PRESSURE SWITCH PER M/M.  OP CKS GOOD RAN ENG AT IDLE, NO FAULTS NOTED.  ETOPS CATEGORY 'D': INABILITY TO CTRL ENG OR GET DESIRED PWR.
